# SDR FDEA201806141491

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N877FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40683
- Aircraft time: 793 hours, 131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 157327
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF SUPERNUMERARY AREA FOUND 2 EMERGENCY EXIT LIGHT INOP. R&R L1 POWER SUPPLE "M33093". P/N  D717-02-001. S/N 157327. CHECKS OK REF MM 33-51-06-2. OK TO CONT.
